Alert archive / Colorado / Flash Flood Warnings in 2022
Flash Flood Warning 37, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 26, 2022, 8:26 PM MDT for El Paso County, Colorado. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2022, 8:26 PM MDT (02:26 UTC)
- Expired
- Jul 26, 2022, 11:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 61 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 8:42 PM MDT | FLASH FLOOD | 3 Ne Calhan, CO | ROAD WASHED OUT BETWEEN CALHAN AND RAMAH. |
| Jul 26, 8:58 PM MDT | HEAVY RAIN 1.5 | Calhan, CO | |
| Jul 26, 9:15 PM MDT | HEAVY RAIN 1.8 | 2 Ene Calhan, CO | 1.8 INCHES STORM TOTAL RAINFALL SO FAR THIS EVENING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 2.4 hours before the alert went out and 370 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 159 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 2890 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
779
WGUS55 KPUB 270226
FFWPUB
COC041-270530-
/O.NEW.KPUB.FF.W.0037.220727T0226Z-220727T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
826 PM MDT Tue Jul 26 2022
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
Northeastern El Paso County in east central Colorado...
* Until 1130 PM MDT.
* At 826 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. The expected rainfall rate is 1
to 3 inches in 1 hour. Flash flooding is ongoing or expected to
begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Calhan, Ramah and Yoder.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3913 10410 3895 10408 3888 10408 3883 10426
3895 10435 3908 10438 3913 10435
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR
$$
MG/Cohen2 follow-up statements
764
WGUS75 KPUB 270245
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
845 PM MDT Tue Jul 26 2022
COC041-270530-
/O.CON.KPUB.FF.W.0037.000000T0000Z-220727T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
845 PM MDT Tue Jul 26 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM MDT THIS
EVENING FOR NORTHEASTERN EL PASO COUNTY...
At 845 PM MDT, trained weather spotters reported thunderstorms
producing heavy rain across the warned area. Between 1 and 2 inches
of rain have fallen. The expected rainfall rate is 1 to 3 inches in
1 hour. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Trained spotters reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Calhan, Ramah and Yoder.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3913 10410 3895 10408 3888 10408 3883 10426
3895 10435 3908 10438 3913 10435
FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR
$$
MG/Cohen059
WGUS75 KPUB 270534
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
1134 PM MDT Tue Jul 26 2022
COC041-270544-
/O.EXP.KPUB.FF.W.0037.000000T0000Z-220727T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
1134 PM MDT Tue Jul 26 2022
...FLASH FLOOD WARNING HAS EXPIRED FOR NORTHEASTERN EL PASO COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat, but may still be present on roadways. Please continue to
heed remaining road closures.
LAT...LON 3913 10410 3895 10408 3888 10408 3883 10426
3895 10435 3908 10438 3913 10435
$$
MG/SRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 3:48 PM MDT, 4 hours 38 minutes earlier.
Area forecast discussion, Jul 26, 3:48 PM MDT, 4 hours 38 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 348 PM MDT Tue Jul 26 2022 .SHORT TERM...(This evening through Wednesday) Issued at 348 PM MDT Tue Jul 26 2022 Key messages: 1) Showers and thunderstorms, some strong, expected over the higher terrain and adjacent plains this evening. Main hazards will be penny to nickel sized hail and wind gusts up to 45 mph. 2) Potential for burn scar flooding this evening, especially for the Spring burn scar. 1) Another day of afternoon and evening showers and thunderstorms for Wednesday, mainly tied to the higher terrain and I-25 Corridor. Spring burn scar will again be under a flash flood threat. Currently...Temperatures have warmed into the 70s and 80s across the area this afternoon as of 1 PM, with dewpoints hanging in the 50s to around 60F. Plenty of available moisture and daytime insolation have once again sparked isolated convection over the higher elevations. Cells have been stationary or very slow-moving, but so far have not produced any localized flooding issues. Tonight and Tomorrow...Very similar set-up over the next 24 hours, with a broad area of upper high pressure over the southern and western US, while a stronger low pressure center begins dropping south into southern Canada and the Great Lakes. This high pressure covering Colorado has kept monsoon moisture in place across the Four Corners, while an east to southeast flow at the surface has kept llvl moisture socked in across the eastern plains which is evident with the persistent 50-60F dewpoints. Anywhere from 1500-2700 j/kg of CAPE is expected to remain across the eastern plains tonight and then again for Wed, which is another indicator of plenty of available fuel for convection. Forecast bulk shear for the area remains somewhat light, though there are 35 kts of shear predicted along the Palmer Divide and stretching across Kiowa County this evening, then again Wed aftn, so if storms were to become stronger or near severe these would be the most likely areas. Otherwise, with somewhat light flow aloft, convection that does develop is not expected to move very quickly, which leads into a flash flooding threat due to saturated ground in some areas and for area burn scars. Look for widespread showers and thunderstorms over the higher terrain, I-25 Corridor, Palmer Divide and Raton Meas east across Baca County this evening, with activity ending gradually by 2 or 3 AM. Area of concern for flash flooding will be the Spring burn scar. Activity fires back up tomorrow by 10 or 11 AM over the southern portions of the forecast area, with the focus once again being the mts and adjacent plains. Forecast QPF is higher for tomorrow, so there will be more of a concern for flash flooding for area burn scars with the Spring scar once again being highlighted. Plan on overnight low temps tonight in the 50s for the high valleys, and upper 50s to mid 60s for the plains. Tomorrow the mercury is forecast to warm into the 70s to lower 80s for the high valleys, and 80s to lower 90s for the plains. Moore .LONG TERM...(Wednesday night through Tuesday) Issued at 348 PM MDT Tue Jul 26 2022 Key messages: 1) Cooler with widespread showers and thunderstorms Thursday and Friday. 2) Potential for heavy rainfall and flash flooding, especially Thursday and Friday. 3) Warmer and drier across the plains late weekend into early next week, with continued daily chances of diurnal storms across the higher terrain. Wednesday night-Friday night...Diffuse flow aloft remains progged across the region through the day on Friday, as upper level high pressure across the southern plains slowly re-establishes across the Desert Southwest and Great Basin region, while short waves translate around the long wave trough and upper low in place across Upper Midwest and Upper Great Lakes. Models continue to indicate monsoonal moisture plume to remain in place across the Desert SW into the Rockies, with continued minor disturbances moving through the Rockies, helping to support convective development. Latest models also support short wave energy digging down the Upper Midwest trough, sending a front across the eastern Plains Wednesday night, leading to possible storms along the passing boundary Wednesday night/Thursday morning, as well and increasing low level moisture across the southeast plains through the day on Thursday within developing easterly upslope flow behind the front. With said ample moisture in place, along with uvv associated with the embedded disturbances, weak waa and low level upslope flow across the plains, model data supports widespread shower and thunderstorm activity across all of south central and southeast Colorado Thursday and Thursday night. With the weak flow aloft and expected slow movement and possible training of storms, there will be an increased potential of heavy rainfall and flash flooding, not only on area burn scars, but across much of south central and southeast Colorado. Where the heaviest rain will fall remains in question with model qpf of 1 to 2 inches remain progged across the area through this timeframe, however EPS and GEFS ensemble probability of precipitation over 2 inches is greatest along and south of the Highway 50 Corridor on Thursday. A similar setup remains in store across the region on Friday, with moisture and embedded waves moving through the Rockies. Again, where the heaviest precipitation sets up will depend on mesoscale features, and have continued to stay the course with the broadbrush high end NBM pops areawide. As for temperatures, upslope flow behind the front and expected precipitation, temperatures on Thursday and Friday look to be well below seasonal averages, especially across the plains with highs only in the 70s and 80s, and mainly 50s and 60s expected across the higher terrain. Saturday-Monday...Latest models also remain consistent in a drier and warmer pattern change in the offing, especially across the eastern plains, as the upper high re-establishing across the Great Basin develops drier northerly flow aloft across the Rockies. This will lead to a gradual drying and warming trend areawide, though will be most pronounced across the plains, as daily chances of afternoon showers and storms remain expected over and near the higher terrain. Temperatures look be warm back to at to slightly above seasonal levels into early next week. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 348 PM MDT Tue Jul 26 2022 Expecting mostly VFR conditions at all stations, KALS, KCOS and KPUB, but cigs could lower in the vicinity of possible showers or thunderstorms between 19Z and 00Z Wednesday afternoon at KALS, around 22Z Wednesday afternoon at KCOS and KPUB. Winds at all TAF stations will start out gusty, out of the southwest at KALS and out of the northeast at KCOS and KPUB due to outflow from diminishing thunderstorms just after 00Z this afternoon. Afterward, winds will be mostly light, except for gusty winds out of the southwest at KALS in vicinity of the 19Z Wednesday afternoon showers or thunderstorms, and out of the southeast in the vicinity of the 22Z Wednesday afternoon showers or thunderstorms at KCOS and KPUB. -Riser && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MOORE LONG TERM...MW AVIATION...RISER/MOORE
Hazardous weather outlook, Jul 26, 12:29 PM MDT, 7 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1229 PM MDT Tue Jul 26 2022 COZ058>089-093>099-271300- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1229 PM MDT Tue Jul 26 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Showers and thunderstorms are expected this afternoon and evening. The biggest concern will be flash flooding over the Spring burn scar beginning this afternoon and lasting through around 9pm. An isolated stronger storm is possible over the Palmer Divide and the Raton Mesa, with the main hazards being wind gusts from 30 to 45 MPH, hail the size of pennies and nickels, lightning, and locally heavy rain. Showers and thunderstorms are possible over the mountains and mountain valleys as well. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Scattered showers and thunderstorms will be possible Wednesday afternoon and evening. The main risks with thunderstorms will be heavy rainfall capable of producing flash flooding, along with dangerous cloud-to-ground lightning. A couple of storms could produce wind gusts of 50 to 60 mph and small hail across the southeast plains. The unsettled pattern will continue through Saturday, with scattered to numerous showers and thunderstorms each day, especially for the mountains. The risk for flash flooding will be elevated each day, especially for the burn scars and urbanized areas. A couple of strong storms will be possible at times. The highest risk for flash flooding will occur on Thursday and Friday. On Sunday, afternoon and evening thunderstorms should be more isolated and confined to the mountains, with only a few thunderstorms possible along the I-25 corridor and over the San Luis Valley. On Monday, afternoon and evening thunderstorms will be even more isolated and mainly over the central mountains. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 27/23
In the hours before
Local storm report, Jul 26, 7:52 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
752 PM MDT TUE JUL 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM TSTM WND DMG 2 NW TRUCKTON 38.75N 104.21W
07/26/2022 EL PASO CO PUBLIC
2 BARN STRUCTURES WERE DESTROYED.
&&Local storm report, Jul 26, 8:01 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
801 PM MDT TUE JUL 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM FLASH FLOOD 5 SSW BLACK FOREST 38.95N 104.73W
07/26/2022 EL PASO CO COCORAHS
SIGNIFICANT FLOODING. A CREEK NORMALLY 3
FEET WIND AND 4 INCHES DEEP IS RUNNING 40
PLUS FEET WIDE AND AT LEAST 3 FEET DEEP.
&&Special weather statement, Jul 26, 8:03 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
803 PM MDT Tue Jul 26 2022
COZ084-270245-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
803 PM MDT Tue Jul 26 2022
...Strong thunderstorms will impact portions of northeastern El Paso
County through 845 PM MDT...
At 803 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Simla to near Black Forest. These storms were
nearly stationary.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Ramah around 810 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3910 10405 3896 10468 3913 10475 3913 10405
TIME...MOT...LOC 0203Z 200DEG 1KT 3913 10405 3905 10467
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
MG/CohenSpecial weather statement, Jul 26, 8:06 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
806 PM MDT Tue Jul 26 2022
COZ085-086-089-270245-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Crowley County CO-
806 PM MDT Tue Jul 26 2022
...Strong thunderstorms will impact portions of southeastern El Paso,
northwestern Crowley and northeastern Pueblo Counties through 845 PM
MDT...
At 806 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southeast of Truckton to 14 miles north
of Ordway. Movement was southwest at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3867 10405 3852 10405 3852 10381 3845 10369
3821 10383 3833 10449 3852 10438 3868 10407
TIME...MOT...LOC 0206Z 028DEG 27KT 3862 10409 3843 10381
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
MG/ACLocal storm report, Jul 26, 8:07 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
807 PM MDT TUE JUL 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM HEAVY RAIN 3 ENE AIR FORCE ACADEMY 39.02N 104.81W
07/26/2022 M1.83 INCH EL PASO CO TRAINED SPOTTER
&&Local storm report, Jul 26, 8:25 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
825 PM MDT TUE JUL 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM HEAVY RAIN 4 NNW PETERSON AFB 38.89N 104.72W
07/26/2022 M1.85 INCH EL PASO CO TRAINED SPOTTER
1.85 INCHES STORM TOTAL RAINFALL SO FAR THIS
EVENING, WITH 0.5 INCHES OF THAT FALLING
WITHIN THE PAST HOUR.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 6:02 PM MDT | Special Weather Statement | PUB | Pueblo | 43 min |
| Jul 26, 6:04 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 3 hr |
| Jul 26, 6:14 PM MDT | Special Weather Statement | PUB | Teller | 46 min |
| Jul 26, 6:28 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 3 hr |
| Jul 26, 6:39 PM MDT | Special Weather Statement | PUB | El Paso | 81 min |
| Jul 26, 6:57 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 26, 7:05 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 70 min |
| Jul 26, 7:30 PM MDT | Special Weather Statement | PUB | El Paso | 60 min |
| Jul 26, 8:03 PM MDT | Special Weather Statement | PUB | El Paso | 42 min |
| Jul 26, 8:06 PM MDT | Special Weather Statement | PUB | Crowley | 39 min |
| Jul 26, 8:14 PM MDT | Areal Flood Warning | PUB | Pueblo | 6 hr |
| Jul 26, 8:31 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| Jul 26, 8:45 PM MDT | Areal Flood Warning | PUB | El Paso | 6 hr |
| Jul 26, 8:46 PM MDT | Special Weather Statement | PUB | Crowley | 44 min |
| Jul 26, 8:58 PM MDT | Areal Flood Warning | PUB | Costilla | 9 hr |
| Jul 26, 9:24 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 54 min |
| Jul 26, 10:59 PM MDT | River Flood Advisory | PUB | El Paso | 8 hr |
| Jul 26, 11:07 PM MDT | River Flood Advisory | PUB | El Paso | 8 hr |
| Jul 27, 1:23 PM MDT | Flash Flood Warning | PUB | Huerfano | 3 hr |
| Jul 27, 2:33 PM MDT | Flood Watch | PUB | Alamosa, Baca, Bent, Chaffee, Conejos, Costilla and 14 more | 36 hr |
| Jul 27, 4:15 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| Jul 27, 4:25 PM MDT | Special Weather Statement | PUB | Baca | 35 min |
| Jul 27, 5:12 PM MDT | Special Weather Statement | PUB | Baca | 48 min |
| Jul 27, 5:37 PM MDT | Special Weather Statement | PUB | Otero | 23 min |
| Jul 27, 5:57 PM MDT | Special Weather Statement | PUB | Saguache | 33 min |
| Jul 27, 5:59 PM MDT | Special Weather Statement | PUB | Baca | 31 min |
Nearby
Flash Flood Warnings in Colorado, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.